# SDR BSY2001F00016

- Difficulty date: November 9, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- Engine: Cont IO520C
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: 63255535
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RT ENGINE STAYED AT 2100 RPM ON APPROACH, SHUT ENGINE DOWN.  INSTALLED NEW CONTROL LEVER ARM TO SHAFT THROTTLE ASSEMBLY OPS CHECKS GOOD.
